# SDR CA060510014

- Difficulty date: May 3, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 212 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: B2804
- Condition: Stuck
- Location: Governor
- Part time: 560 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE GOVERNOR (OFF) WARNING LIGHT WAS STAYING ON, REGARDLESS OF THE STATUS OF THE GOVERNOR.  BY ALL CHECKS THE GOVERNOR WAS WORKING WHEN TURNED ON, AND TURNING OFF WHEN THE SWITCH WAS TURNED OFF, HOWEVER THE (GOVERNOR OFF) LIGHT STAYED ON AT ALL TIMES.  THE CONTROL RELAY FOR THE LIGHT WAS FOUND TO BE STICKING, KEEPING THE LIGHT ON.  RELAY WAS REPLACED, AND NO FURTHER DEFECTS WERE FOUND.
